RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Rossovskii, Leonid Efimovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13
Presentations: 5

Number of views:
This page:1423
Abstract pages:6041
Full texts:770
References:194
Associate professor
Doctor of physico-mathematical sciences (2013)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail: ,

http://www.mathnet.ru/eng/person19747
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/604777

Publications in Math-Net.Ru
2017
1. L. E. Rossovskii, “Image filtering with the use of anisotropic diffusion”, Zh. Vychisl. Mat. Mat. Fiz., 57:3 (2017),  396–403  mathnet  elib; Comput. Math. Math. Phys., 57:3 (2017), 401–408  isi  scopus
2016
2. L. E. Rossovskii, A. R. Khanalyev, “Coercive solvability of nonlocal boundary-value problems for parabolic equations”, CMFD, 62 (2016),  140–151  mathnet
3. L. E. Rossovskii, “Continuous dependence of solutions to functional differential equations on the scaling parameter”, Eurasian Math. J., 7:2 (2016),  68–74  mathnet  mathscinet  isi
2015
4. L. E. Rossovskii, A. L. Tasevich, “The First Boundary-Value Problem for Strongly Elliptic Functional-Differential Equations with Orthotropic Contractions”, Mat. Zametki, 97:5 (2015),  733–748  mathnet  mathscinet  elib; Math. Notes, 97:5 (2015), 745–758  isi  scopus
2014
5. L. E. Rossovskii, “Elliptic functional differential equations with contractions and extensions of independent variables of the unknown function”, CMFD, 54 (2014),  3–138  mathnet; Journal of Mathematical Sciences, 223:4 (2017), 351–493
2012
6. L. E. Rossovskii, “The coercivity of functional differential equations”, CMFD, 45 (2012),  122–131  mathnet  mathscinet; Journal of Mathematical Sciences, 201:5 (2014), 663–672  scopus
2011
7. L. E. Rossovskii, “On the Spectral Stability of Functional-Differential Equations”, Mat. Zametki, 90:6 (2011),  885–901  mathnet  mathscinet; Math. Notes, 90:6 (2011), 867–881  isi  scopus
2007
8. L. V. Borodulina, L. E. Rossovskii, “Solvability of elliptic functional-differential equations with compressions of the arguments in weighted spaces”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  39–57  mathnet  mathscinet  elib; J. Math. Sci. (N. Y.), 143:4 (2007), 3205–3216  scopus
2001
9. L. E. Rossovskii, “Strongly elliptic difference-differential operators in semibounded cylinder”, Fundam. Prikl. Mat., 7:1 (2001),  289–293  mathnet  mathscinet  zmath
1999
10. L. E. Rossovskii, A. L. Skubachevskii, “Solvability and regularity of solutions of some classes of elliptic functional-differential equations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 66 (1999),  114–192  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 104:2 (2001), 1008–1059
1996
11. L. E. Rossovskii, “Coerciveness Problem for a Class of Functional Differential Equations”, Funktsional. Anal. i Prilozhen., 30:1 (1996),  81–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:1 (1996), 62–64  isi
12. L. E. Rossovskii, “Coerciveness of functional-differential equations”, Mat. Zametki, 59:1 (1996),  103–113  mathnet  mathscinet  zmath; Math. Notes, 59:1 (1996), 75–82  isi
1995
13. K. Cook, L. E. Rossovskii, A. L. Skubachevskii, “A boundary value problem for a functional-differential equation with a linearly transformed argument”, Differ. Uravn., 31:8 (1995),  1348–1352  mathnet  mathscinet; Differ. Equ., 31:8 (1995), 1294–1299

Presentations in Math-Net.Ru
1. Эллиптические функционально-дифференциальные уравнения с аффинными преобразованиями аргумента
L. E. Rossovskii

March 5, 2019 17:30
2. Эллиптические функционально-дифференциальные уравнения с аффинными преобразованиями
L. E. Rossovskii
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
November 7, 2018 16:00   
3. Continuous dependence of functional differential equations on the scaling parameter
L. E. Rossovskii, A. A. Tovsultanov
The Seventh International Conference on Differential and Functional Differential Equations
August 28, 2014 15:30
4. Functional-differential equations with rescaling: the Gårding-type inequality
L. E. Rossovskii
Sixth International Conference on Differential and Functional Differential Equations DFDE-2011
August 16, 2011 16:20   
5. О спектральной устойчивости функционально-дифференциальных уравнений
L. E. Rossovskii
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
March 10, 2010 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019